# SDR 05FDEA01708

- Difficulty date: June 27, 2005
- Submitted: June 27, 2005
- Operation: Air carrier
- Aircraft: N263FE
- Make and model: Boeing 727233
- Aircraft serial: 21625
- Aircraft time: 47,946 hours, 28,909 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN OF AFT AIRSTAIR, SECTION 48, AREA FROM LE TO 27 INCH AFT OF LE, LBL 21 TO RBL 21, HAS GRAVEL DAMAGE.
